Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 72, NWS Cleveland, OH

October 7, 2017

NWS Cleveland, OH issued this small craft advisory at Oct 7, 2017, 4:00 AM EDT. It took effect at Oct 7, 2017, 4:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2017, 4:00 AM EDT (08:00 UTC)
In effect from
Oct 7, 2017, 4:00 PM EDT
Expired
Oct 8, 2017, 4:00 PM EDT
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

342 
WHUS71 KCLE 070800
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EDT SAT OCT 7 2017


LEZ142>146-071600-
/O.NEW.KCLE.SC.Y.0072.171007T2000Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
400 AM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS EVENING TO 10 
AM EDT SUNDAY.

* WINDS...SOUTH 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS BECOMING
  SOUTHWEST.

* WAVES...BUILDING TO 3 TO 5 FEET OVERNIGHT...THEN DECREASING TO 
  2 TO 4 FEET SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-071600-
/O.NEW.KCLE.SC.Y.0072.171008T0100Z-171008T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
400 AM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 PM EDT SUNDAY.

* WINDS...SOUTH WINDS INCREASING TO 2O TO 25 KNOTS BECOMING
  SOUTHWEST TO 30 KNOTS LATE TONIGHT. WEST 15 TO 25 KNOTS ON
  SUNDAY. GUSTS UP TO 35 KNOTS.

* WAVES...2 TO 4 FEET TONIGHT INCREASING TO 3 TO 6 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
5 follow-up statements
730 
WHUS71 KCLE 071418
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EDT SAT OCT 7 2017

LEZ142>146-072230-
/O.CON.KCLE.SC.Y.0072.171007T2000Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
1018 AM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM EDT SUNDAY...

* WINDS...SOUTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS BECOMING 
  SOUTHWEST. 

* WAVES...BUILDING TO 3 TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-072230-
/O.CON.KCLE.SC.Y.0072.171008T0100Z-171008T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1018 AM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM EDT SUNDAY...

* WINDS...SOUTH WINDS INCREASING TO 2O TO 25 KNOTS BECOMING
  SOUTHWEST TO 30 KNOTS LATE TONIGHT. WEST 15 TO 25 KNOTS ON
  SUNDAY. GUSTS TO 35 KNOTS.

* WAVES...2 TO 4 FEET TONIGHT INCREASING TO 3 TO 6 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
258 
WHUS71 KCLE 071959
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT SAT OCT 7 2017

LEZ142>144-080400-
/O.CON.KCLE.SC.Y.0072.171007T2000Z-171008T1400Z/
/O.NEW.KCLE.LO.Y.0008.171008T0400Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
359 PM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...
...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
SUNDAY.

* WINDS...SOUTH 15 TO 25 KNOTS BECOMING SOUTHWEST.

* WATER LEVELS...WILL DROP BELOW THE CRITICAL MARK FOR SAFE
  NAVIGATION AFTER MIDNIGHT. WATER LEVELS WILL BOTTOM OUT BY
  DAYBREAK, AT ABOUT 6 INCHES ABOVE LOW WATER DATUM, OR ABOUT A 
  FOOT BELOW THE CRITICAL MARK. WATER LEVELS WILL REBOUND QUICKLY 
  MID TO LATE MORNING ON SUNDAY.
 
* IMPACTS...VESSELS ON THE WESTERN BASIN OF LAKE ERIE MAY BECOME 
  GROUNDED DURING TIMES OF LOW WATER. 

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-080400-
/O.NEW.KCLE.LO.Y.0008.171008T0400Z-171008T1400Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
359 PM EDT SAT OCT 7 2017

...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
SUNDAY.

* WATER LEVELS...WILL DROP BELOW THE CRITICAL MARK FOR SAFE
  NAVIGATION AFTER MIDNIGHT. WATER LEVELS WILL BOTTOM OUT BY
  DAYBREAK, AT ABOUT 6 INCHES ABOVE LOW WATER DATUM, OR ABOUT A 
  FOOT BELOW THE CRITICAL MARK. WATER LEVELS WILL REBOUND QUICKLY 
  MID TO LATE MORNING ON SUNDAY.
 
* IMPACTS...VESSELS ON THE WESTERN BASIN OF LAKE ERIE MAY BECOME
  GROUNDED DURING TIMES OF LOW WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-080400-
/O.CON.KCLE.SC.Y.0072.171007T2000Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
359 PM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WINDS...SOUTH 15 TO 20 KNOTS BECOMING SOUTHWEST TO 30 KNOTS 
  OVERNIGHT.

* WAVES...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-080400-
/O.CON.KCLE.SC.Y.0072.171008T0100Z-171008T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
359 PM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM EDT SUNDAY...

* WINDS...SOUTH 15 TO 20 KNOTS BECOMING SOUTHWEST TO 30 KNOTS
  OVERNIGHT.

* WAVES...BUILDING TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
097 
WHUS71 KCLE 080120
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT SAT OCT 7 2017

LEZ142>144-080930-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-171008T1400Z/
/O.CON.KCLE.LO.Y.0008.171008T0400Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
920 PM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS.

* WATER LEVELS...WILL DROP BELOW THE CRITICAL MARK FOR SAFE
  NAVIGATION AFTER MIDNIGHT. WATER LEVELS WILL BOTTOM OUT BY
  DAYBREAK ABOUT SIX INCHES TO A FOOT BELOW THE CRITICAL MARK. 
  WATER LEVELS WILL REBOUND QUICKLY MID TO LATE MORNING ON SUNDAY.

* IMPACTS...VESSELS ON THE WESTERN BASIN OF LAKE ERIE MAY BECOME 
  GROUNDED DURING TIMES OF LOW WATER.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-080930-
/O.CON.KCLE.LO.Y.0008.171008T0400Z-171008T1400Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
920 PM EDT SAT OCT 7 2017

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY...

* WATER LEVELS...WILL DROP BELOW THE CRITICAL MARK FOR SAFE
  NAVIGATION AFTER MIDNIGHT. WATER LEVELS WILL BOTTOM OUT BY
  DAYBREAK ABOUT SIX INCHES TO A FOOT BELOW THE CRITICAL MARK. 
  WATER LEVELS WILL REBOUND QUICKLY MID TO LATE MORNING ON SUNDAY.

* IMPACTS...VESSELS ON THE WESTERN BASIN OF LAKE ERIE MAY BECOME 
  GROUNDED DURING TIMES OF LOW WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-080930-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
920 PM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-080930-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-171008T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
920 PM EDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
796 
WHUS71 KCLE 080801
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT SUN OCT 8 2017


LEZ142>144-081400-
/O.CON.KCLE.LO.Y.0008.000000T0000Z-171008T1400Z/
/O.CON.KCLE.SC.Y.0072.000000T0000Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
401 AM EDT SUN OCT 8 2017

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS
  DECREASING TO 10 TO 15 KNOTS BY LATE MORNING.

* WATER LEVELS...WILL FALL TO NEAR THE CRITICAL MARK FOR SAFE
  NAVIGATION BY DAYBREAK. WATER LEVELS WILL REBOUND QUICKLY BY 
  LATE MORNING. 

* IMPACTS...VESSELS ON THE WESTERN BASIN OF LAKE ERIE MAY BECOME 
  GROUNDED DURING TIMES OF LOW WATER.

* WAVES...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-081400-
/O.CON.KCLE.LO.Y.0008.000000T0000Z-171008T1400Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
401 AM EDT SUN OCT 8 2017

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WATER LEVELS...WILL FALL TO NEAR THE CRITICAL MARK FOR SAFE
  NAVIGATION BY DAYBREAK. WATER LEVELS WILL REBOUND QUICKLY BY
  LATE MORNING. 

* IMPACTS...VESSELS ON THE WESTERN BASIN OF LAKE ERIE MAY BECOME 
  GROUNDED DURING TIMES OF LOW WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-081400-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-171008T1400Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
401 AM EDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS
  DECREASING TO 10 TO 15 KNOTS BY LATE MORNING.

* WAVES...3 TO 6 FEET DECREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-081615-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-171008T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 AM EDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 40
  KNOTS...BECOMING WEST 5 TO 15 KNOTS THIS AFTERNOON. 

* WAVES...4 TO 7 FEET DECREASING TO 2 TO 4 FEET BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
352 
WHUS71 KCLE 081431
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 AM EDT SUN OCT 8 2017

LEZ147>149-082000-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-171008T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1031 AM EDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 1:11 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 7, 1:11 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
111 AM EDT Sat Oct 7 2017

.SYNOPSIS...
A warm front near Lake Erie will lift off to the north tonight. A
weak cold front will move east across the area Saturday night then
weak high pressure will briefly build over the area Sunday. A low
should move northeast across the region Monday into Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Showers are further south than earlier expected so have placed
an isolated or scattered mention in the forecast for all
locations. All these showers should lift north of the area by
around sunrise so Saturday still looks like a dry and breezy
day. More details on this to come.

Original Discussion...

Saturday will continue warm and mostly dry. South winds will
increase by afternoon to be gusting 30 to 40 mph in the west while
highs rise into the low to mid 80s, again well above normal. There
is a slight chance that a shra or tsra could get into the far west
by the end of the day from an approaching cold front.

The weak cold front should sweep east across the cwa Sat night.
Moisture and dynamics with this front look sufficient for fairly
widespread shra/tsra but not quite at the level to go with 100%
pops. There will be a chc that a few of the storms in the west could
approach severe levels due to the strong wind fields.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Most areas will likely start off with a shallow cloud deck on Sunday
but this is expected to mix out through the day as a ridge expands
across the Ohio Valley. With sun expected most areas during the
afternoon, most locations will still see highs in the mid to upper
70s.

Our attention then turns to the remnants of Tropical Storm Nate.
Nate is expected to track through the eastern Tennessee Valley
across the Appalachians. Deep moisture associated with this system
is expected to reach northeast Ohio on Sunday night with
precipitable water values increasing to near 2 inches. Highest QPF
amounts of a half inch to locally up to an inch are expected in our
southeastern counties with less than a half inch for points north
and west of Mansfield.

Nate departs quickly on Monday with dry northeasterly flow
developing as high pressure strengthens north of the Great Lakes.
Models show some shortwave energy lifting north from the Gulf on
Tuesday. For now only have a low 20 pop in the southern counties
given the interaction with the dry northeast flow but will need to
monitor how models handle this interaction over the coming days. The
ridge aloft will maintain above normal temperatures through the
short term.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
While a broad ridge will be across the Eastern US at the start of
the long term, a couple of short wave troughs will be slowly
progressing eastward under this dome of high pressure. Tuesday night
looks to be dry as the initial short wave trough remains off to the
west. Very little forcing will be associated with the short wave as
it moves over the area Wednesday. There will be a slight chance of
some showers Wednesday afternoon, primary across the southern third
of the forecast area, but most locations may very well stay dry.

As we head into Wednesday night and Thursday, precipitation chances
will begin to increase slightly as additional perturbations in the
flow move across the Ohio Valley. The best chance for precipitation
appears to be Thursday into early Thursday night as a weak surface
low cutting northeast across the area will provide additional lift.

A large area of high pressure begins to build in from the south
Friday. Could still see a lingering shower or two across portions of
the area early Friday before drier air settles in.

High temperatures throughout the long term look to be in the upper
60s to lower 70s with nighttime lows generally in the upper 40s to
lower 50s range.

&&

.AVIATION /06Z Saturday THROUGH Wednesday/...
Isolated to scattered showers will move across the region
through sunrise. It appears that all these showers will remain
VFR. We will need to monitor for some patches of MVFR fog
through sunrise but do not think it deserves a mention at this
point.

Winds will be the main story today as south to southwest winds
increase. Western areas will see the strongest winds with gusts
up to 35 knots possible. Elsewhere 20 to 25 knots will likely
be common.

Convection will develop across Indiana near or after dark then
move quickly toward the region. The convective line will have
the potential of producing wind gusts in excess of 50 knots.
More details on this through the day. Until the convection
arrives expect VFR conditions. MVFR and brief IFR will be
possible with the stronger thunderstorms.

OUTLOOK...Non-VFR in shra/tsra Monday into Tuesday.

&&

.MARINE...
Warm frontal boundary near Lake Erie will continue to push north
overnight. Southerly winds will increase on Saturday to 15 to 20
knots on the west half of the lake ahead of low pressure tracking
out of the Plains towards the Midwest. Southerly winds will ramp up
to 20-30 knots immediately ahead of a front that will cross the lake
Saturday evening. The strongest winds are likely along and behind
the frontal passage, especially if we can mix into the stronger wind
field aloft with gusts to 40 knots. Sustained winds are expected to
remain below Gales but high end Small Craft conditions are expected.
Expect to reach Small Craft conditions Saturday afternoon on the
western basin and continuing through midday on Sunday on the east
end of the lake where waves will take longer to subside.

A ridge is quick to build in on Sunday afternoon then winds develop
out of the northeast on Monday as the remnants of Nate track
northeast through the Appalachians. North to northeast winds will
continue through the first half of the week as a large area of high
pressure develops across the upper Great Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Adams
NEAR TERM...Adams/Kubina/Mullen
SHORT TERM...KEC
LONG TERM...Mottice
AVIATION...Mullen
MARINE...KEC
Hazardous weather outlook, Oct 6, 4:14 PM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
414 PM EDT Fri Oct 6 2017

OHZ003-006>008-017-018-027-028-036-072015-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion-
414 PM EDT Fri Oct 6 2017

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Southerly winds will increase Saturday with gusts to 40 mph possibly
by late in the day. Showers and thunderstorms will move into area
after sunset Saturday. There is marginal risk of severe weather with
those storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ009>014-019>023-029>033-037-038-047-089-
PAZ001>003-072015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Erie-Lorain-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-Portage-
Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
414 PM EDT Fri Oct 6 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 3:59 PM EDTLow Water AdvisoryCLE18 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.